| Model Number |
M001394240020060 |
| Medical Device Problem Codes |
Malposition of Device (2616); Difficult or Delayed Separation (4044)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the coil deployed in an unintended location.A 2mm x 6cm embold fibered coil was selected for use in an esophageal artery embolization procedure.The coil was advanced through a truselect microcatheter.Upon breaking the proximal release perforation and pulling back, the coil did not deploy.The system was pulled back, and the coil detached in an unintended location.No patient complications were reported.
Additional Manufacturer Narrative
Good faith effort attempts were made to obtain the lot number, but it was unknown by the account/customer.
Event or Problem Description
It was reported that the coil deployed in an unintended location.A 2mm x 6cm embold fibered coil was selected for use in an esophageal artery embolization procedure.The coil was advanced through a truselect microcatheter.Upon breaking the proximal release perforation and pulling back, the coil did not deploy.The system was pulled back, and the coil detached in an unintended location.No patient complications were reported.It was further reported the target vessel size was 2mm and located in severely tortuous anatomy.The coil deployed in the left hepatic artery.No actions taken or planned to correct the coil's placement.